Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 11, 2007, 6:33 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 11, 2007, 10:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2007, 6:33 AM MST (13:33 UTC)
- In effect from
- Apr 11, 2007, 10:00 AM MST
- Expired
- Apr 11, 2007, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 1.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3887 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 111333 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 633 AM MST WED APR 11 2007 AZZ105-108>110-118-137-138-111445- /O.CAN.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 633 AM MST WED APR 11 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE FIRE WEATHER WATCH. CONDITIONS ARE NO LONGER EXPECTED TO REACH RED FLAG CRITERIA IN THESE AREAS. $$ AZZ107-112>114-140-112145- /O.UPG.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ /O.NEW.KFGZ.FW.W.0003.070411T1700Z-070412T0100Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 633 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXPECT STRONG WINDS TO DEVELOP BY LATER THIS MORNING...LASTING THROUGH MUCH OF THE DAY. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 10 TO 15 PERCENT RANGE DURING THE DAY. BY THIS EVENING...WIND SPEEDS SHOULD DECREASE...AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ115-112145- /O.NEW.KFGZ.FW.W.0003.070411T1700Z-070412T0100Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 633 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. EXPECT STRONG WINDS TO DEVELOP BY LATER THIS MORNING...LASTING THROUGH MUCH OF THE DAY. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO RIGHT AROUND 15 PERCENT DURING THE DAY. BY THIS EVENING...WIND SPEEDS SHOULD DECREASE...AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KFGZ 111639 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ...UPDATED 940 AM MST WED APR 11 2007 AZZ105-108>110-118-137-138-111445- /O.CAN.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 940 AM MST WED APR 11 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE FIRE WEATHER WATCH. CONDITIONS ARE NO LONGER EXPECTED TO REACH RED FLAG CRITERIA IN THESE AREAS: MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105) YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108) NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD FIRE WEATHER ZONE 109) CHINLE VALLEY (FIRE WEATHER ZONE 110) NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118) YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137) OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138) $$ AZZ107-112>114-140-112145- /O.UPG.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ /O.NEW.KFGZ.FW.W.0003.070411T1700Z-070412T0100Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 633 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXPECT STRONG WINDS TO DEVELOP BY LATER THIS MORNING...LASTING THROUGH MUCH OF THE DAY. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 10 TO 15 PERCENT RANGE DURING THE DAY. BY THIS EVENING...WIND SPEEDS SHOULD DECREASE...AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ115-112145- /O.NEW.KFGZ.FW.W.0003.070411T1700Z-070412T0100Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 633 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. EXPECT STRONG WINDS TO DEVELOP BY LATER THIS MORNING...LASTING THROUGH MUCH OF THE DAY. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO RIGHT AROUND 15 PERCENT DURING THE DAY. BY THIS EVENING...WIND SPEEDS SHOULD DECREASE...AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 111658 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ...UPDATED 955 AM MST WED APR 11 2007 AZZ105-108>110-118-137-138-111445- /O.CAN.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 955 AM MST WED APR 11 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE FIRE WEATHER WATCH. THE RELITIVE HUMIDITY IS EXPECTED TO INCREASE THROUGH THE AFTERNOON ALONG AND SOUTH OF THE MOGOLLON RIM. AERAS ALONG THE UTAH BORDER ARE NOT EXPECTED TO SEE THE STRONG WINDS TODAY. CONDITIONS ARE NO LONGER EXPECTED TO REACH RED FLAG CRITERIA IN THESE AREAS: MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105) YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108) NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD FIRE WEATHER ZONE 109) CHINLE VALLEY (FIRE WEATHER ZONE 110) NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118) YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137) OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138) $$ AZZ107-112>114-140-112145- /O.UPG.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ /O.NEW.KFGZ.FW.W.0003.070411T1700Z-070412T0100Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 633 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXPECT STRONG WINDS TO DEVELOP BY LATER THIS MORNING...LASTING THROUGH MUCH OF THE DAY. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 10 TO 15 PERCENT RANGE DURING THE DAY. BY THIS EVENING...WIND SPEEDS SHOULD DECREASE...AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ115-112145- /O.NEW.KFGZ.FW.W.0003.070411T1700Z-070412T0100Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 633 AM MST WED APR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. EXPECT STRONG WINDS TO DEVELOP BY LATER THIS MORNING...LASTING THROUGH MUCH OF THE DAY. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO RIGHT AROUND 15 PERCENT DURING THE DAY. BY THIS EVENING...WIND SPEEDS SHOULD DECREASE...AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 112058 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 158 PM MST WED APR 11 2007 AZZ107-112>115-140-112200- /O.CAN.KFGZ.FW.W.0003.000000T0000Z-070412T0100Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 158 PM MST WED APR 11 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE RED FLAG WARNING. THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE RED FLAG WARNING. THE RELATIVE HUMIDITY IS EXPECTED TO CONTINUE TO INCREASE THROUGH THE AFTERNOON ALONG AND NORTH OF THE MOGOLLON RIM. THE CLOUD COVER OVER THE LITTLE COLORADO RIVER VALLEY HAS PREVENTED THE STRONG WINDS FROM MIXING TO THE SURFACE. SOME AREAS MAY SEE STRONGER WINDS DEVELOP THIS AFTERNOON. HOWEVER...THE COMBINATION OF STRONG WINDS AND LOW RH VALUES IS NOT EXPECTED TO BE WIDESPREAD OR LAST LONG. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:05 AM MST, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 11, 3:05 AM MST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 305 AM MST WED APR 11 2007 .SYNOPSIS...WINDY AND DRY CONDITIONS ARE EXPECTED WEDNESDAY AHEAD OF OUR NEXT STORM SYSTEM. ON THURSDAY...MUCH COLDER AND CONTINUED WINDY CONDITIONS ARE EXPECTED...ALONG WITH RAIN AND SNOW SHOWERS AND A CHANCE OF THUNDERSTORMS... LINGERING THROUGH EARLY FRIDAY. IMPROVING WEATHER IS EXPECTED SATURDAY WITH ANOTHER STORM SYSTEM POSSIBLE BY LATE IN THE WEEKEND. && .DISCUSSION...A SHORTWAVE TROUGH OVER NORTHERN CA CONTINUES TO MOVE RAPIDLY INLAND TONIGHT...AND WILL ENHANCE WINDS OVER PORTIONS OF NORTHERN AZ BY THIS AFTERNOON. ALTHOUGH WINDS WILL ONSET SLIGHTLY LATER IN THE DAY THAN PREVIOUS THINKING...ADVISORY TIME OF 11 AM IS STILL PRETTY CLOSE AND WILL NOT CHANGE. MAIN CHANGE TO THE ADVISORY WILL BE TO TRIM OUT ZONES ALONG THE NORTHERN BORDER OF THE STATE AS MODELS INDICATING SURFACE LOW WILL SET UP OVER FAR NORTHERN AZ BY TOMORROW AFTERNOON...THEREFORE CAUSING STRONGEST SOUTHWEST WINDS TO SET UP SOUTH OF THAT AREA. IN ADDITION...THE SHORTWAVE WILL BRING WITH IT ENOUGH DYNAMIC LIFT TO THESE NORTHERN ZONES THAT A SLIGHT CHANCE OF PRECIPITATION IS WARRANTED. A MUCH STRONGER TROUGH WILL DIG SOUTHWARD THROUGH THE GREAT BASIN WEDNESDAY NIGHT...DRAGGING A STRONG COLD FRONT THROUGH NORTHERN ARIZONA THURSDAY. THIS WILL BRING A GOOD CHANCE OF PRECIPITATION...MORE STRONG WINDS AHEAD OF THE COLD FRONT...AND MUCH COLDER TEMPERATURES BEHIND IT. ACCUMULATING SNOW IS POSSIBLE ABOVE 6000 FEET THURSDAY EVENING. BREEZY NORTH WINDS WILL SET IN FOR FRIDAY AS A RIDGE BUILDS IN BEHIND THURSDAYS STORM SYSTEM...WITH WARMER WEATHER RETURNING BRIEFLY ON SATURDAY. YET ANOTHER STORM SYSTEM IS POSSIBLE FOR SUNDAY...AND THIS LOOKS TO BRING IN MORE WIND...A CHANCE FOR PRECIPITATION...AND ANOTHER COOLING TREND. THERE IS STILL CONSIDERABLE UNCERTAINTY IN THE FORECAST FOR THIS STORM SYSTEM...AND SEVERAL GFS ENSEMBLE MODEL MEMBERS PRODUCE A SLOW MOVING CUTOFF LOW WHICH WOULD KEEP UNSETTLED AND COOL WEATHER LINGERING THROUGH EARLY NEXT WEEK. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT WINDS TO SWITCH BACK TO A SOUTHWEST DIRECTION TODAY...WITH SPEEDS INCREASING DURING THE AFTERNOON. THE HIGHEST WIND SPEEDS WILL BE ALONG AND SOUTH OF THE I-40 CORRIDOR...WITH MUCH LIGHTER WINDS NEAR THE UTAH BORDER. WIND SPEEDS ALONG AND SOUTH OF THE I-40 CORRIDOR WILL RANGE FROM 15 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH THIS AFTERNOON. SKY COVER WILL BE MINIMAL EARLY TODAY...WITH SCATTERED TO BROKEN DECKS AROUND 4-6 KFT AGL DEVELOPING BY MID-AFTERNOON ALONG AND NORTH OF THE MOGOLLON RIM. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY 11 AM MST UNTIL 7 PM MST AZ ZONES 007-008-012>017-037-038-040. FIRE WEATHER WATCH 10 AM MST UNTIL 6 PM MST FOR AZ FIRE WX ZONES 105-107>110-112>114-118-137-138-140. && ONTON/PETERSON
Hazardous weather outlook, Apr 10, 8:30 PM MST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 830 PM MST TUE APR 10 2007 AZZ004>018-037>040-110700- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS- 830 PM MST TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY WINDS HAVE DECREASED THIS EVENING ALLOWING BOTH THE WIND ADVISORY AND THE RED FLAG WARNING THAT WERE ISSUED EARLY TODAY TO EXPIRE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SOUTHWEST WIND GUSTS FROM 40 TO 50 MPH ARE EXPECTED ACROSS YAVAPAI...COCONINO...NAVAJO AND APACHE COUNTIES. A WIND ADVISORY HAS BEEN ISSUED FOR THESE AREAS VALID 11 AM MST TO 7 PM MST. ON THURSDAY...THE CHANCE OF PRECIPITATION WILL INCREASE THROUGH THE DAY AND CONTINUE OVERNIGHT. SNOW LEVELS ARE EXPECTED TO DROP TO NEAR 5000 FEET THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TC
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.